# SDR FDEA200908082957

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBAORD FLAP ASSEMBLY UP-STOP FITING FOUND CRACKED    ARC4125-501.  REMOVED AS PER SRM 51-31-01 REVISION 41 AND REPLACED AS PER SRM 51-33-01 REVISION 41. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 107.
